# SDR FDEA201011024207

- Difficulty date: November 2, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005148BF
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY CTR OTBD FLOOR PANEL IS DELAMINATED AT THE EDGE.  REMOVED OLD PANEL 148 BF REF SRM 51-40-21, PARA 5. FABBED NEW MLG OTBD FLOOR PANEL 148 BF IAW DWG SRZ 25-005, REV.   INSTALLED NEW FLOOR PANEL 148 BF REF SRM 51-40-21, PARA 5.
